0
Get Alert
Please Wait... Processing your request... Please Wait.
You must sign in to sign-up for alerts.

Please confirm that your email address is correct, so you can successfully receive this alert.

1
ERRATA   |    
Errata in the Winter 2013 Issue
The Journal of Neuropsychiatry and Clinical Neurosciences 2013;25:170-170. doi:10.1176/appi.neuropsych.25.2.170
View Author and Article Information

Copyright © 2013 by the American Psychiatric Association

text A A A

The article “Neuropsychiatric Disease in Patients With Periventricular Heterotopia,” by Fry AE, Kerr MP, Gibbon F, Turnpenny PD, Hamandi K, Stoodley N, Robertson SP, Pilz DT, was re-posted on the Journal's website on March 25, 2013, because the version originally published did not contain author revisions provided during the production process. Specifically, please note that, in Table 1, bracketed entries are Age at Report.

The article “Hippocampal Volumes in Patients With Chronic, Combat-Related Posttraumatic Stress Disorder: A Systematic Review,” by Childress JE, McDowell EJ, Dalai VVK, Bogale SR, Ramamurthy C, Jawaid A, Kunik ME, Qureshi SU, and Schulz PE, was re-posted on the Journal's website on March 25, 2013, because the version originally published did not contain author revisions provided during the production process. Specifically, note that, in Table 2, all values under Mean Age are mean (standard deviation). In Table 3, please note revised description of comparison groups from study by Szabo and study by Bower, and note that Szabo Age of Comparison Group should be listed as (NR).

The Letter to the Editor from S. Agarkar et al., “Risk of Akathisia Associated With Atypical Antipsychotics,” did not include the author’s e-mail address: smd9004@med.cornell.edu

The Letter to the Editor from Schwan R, Tadri M, Zuily S, Lerond J, Laprevote V, et al., “Efficacy of Plasma Exchange in Pharmaco-Resistant Acute Mania in Systemic Lupus Erythematosus,” incorrectly listed the affiliation of authors Schwan and Laprevote: They are at University Hospital of Psychiatrie and Psychothérapie, Laxou, France.

The Letter to the Editor from Praharaj SK, Sarkhel S, Prasad S, and Sinha VK, “Can Electroconvulsive Therapy Induce Catatonia?” omitted Dr. Prasad’s full degree title, M.B.B.S., M.D.

In the Letter “Sodium benzoate, a D-amino acid oxidase inhibitor: increased volumes of thalamus, amygdala, and brainstem in a drug-naïve patient with major depression,” by Stephen Lai, the author’s affiliation is incorrect. It should be Dept. of Psychiatry, Cheng Hsin General Hospital, Taipei City, Taiwan, ROC.

+

References

+
+

CME Activity

There is currently no quiz available for this resource. Please click here to go to the CME page to find another.
Submit a Comments
Please read the other comments before you post yours. Contributors must reveal any conflict of interest.
Comments are moderated and will appear on the site at the discertion of APA editorial staff.

* = Required Field
(if multiple authors, separate names by comma)
Example: John Doe



Related Content
Books
The American Psychiatric Publishing Textbook of Psychopharmacology, 4th Edition > Chapter 1.  >
The American Psychiatric Publishing Textbook of Psychopharmacology, 4th Edition > Chapter 45.  >
The American Psychiatric Publishing Textbook of Psychopharmacology, 4th Edition > Chapter 4.  >
The American Psychiatric Publishing Textbook of Psychiatry, 5th Edition > Chapter 12.  >
The American Psychiatric Publishing Textbook of Psychopharmacology, 4th Edition > Chapter 54.  >
Topic Collections
Psychiatric News
APA Guidelines
PubMed Articles